MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TG II; THYROGLOBULIN TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS TG II; THYROGLOBULIN TEST SYSTEM
Catalog Number 08906564190
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys tg ii results for 1 patient on a cobas 6000 e601 module.The customer has a medical history of total thyroidectomy and has had consistent previous tg results of <0.04 ng/ml since 2021.On (b)(6) 2025, the initial result was 26.27 ng/ml.The repeat result was 27.99 ng/ml.The patient questioned the results and they went to another laboratory to have a new sample collected.The tg result from the other laboratory was <0.04 ng/ml.The exact date of testing was not provided.On (b)(6) 2025, the patient had a new sample collected and tested at the customer site.And the tg result was <0.04 ng/ml with flag.On (b)(6) 2025, the customer repeated the sample from (b)(6) 2025 and the result was 27.76 ng/ml.The sample from (b)(6) 2025 was also repeated and the result was <0.04 ng/ml with flag.
 
Additional Manufacturer Narrative
Calibration data was acceptable.All three control levels were within range on 06-nov-2025.Only the third level of control was measured on 03-dec-2025 and it was acceptable.For the remaining provided control data, no abnormalities or outliers were observed.Based on calibration and control data, a general reagent issue can be excluded.The investigation could not identify a product problem.The issue is consistent with a pre-analytic sample handling issue or contamination.

Brand Name
ELECSYS TG II
Common Device Name
THYROGLOBULIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23838443
Report Number1823260-2025-05196
Device Sequence Number9959302
Product Code MSW
UDI-Device Identifier07613336169582
UDI-Public07613336169582
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K221890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08906564190
Device Lot Number885226
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLUNAC; PANTOPRAZOLE; PURAN; SIMVASTATIN; VITAMIN D
Patient Age78 YR
Patient SexUnknown